MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION/DISTRACTION INSTR FOR ULNA OSTEOTOMY SYSTEM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION/DISTRACTION INSTR FOR ULNA OSTEOTOMY SYSTEM; PLATE,FIXATION,BONE
Model Number 03.111.907
Medical Device Problem Codes Use of Device Problem (1670); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro code: hwc.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an ulnar shortening procedure on (b)(6) 2019, the unknown k-wire got stuck in the compression/distraction instrument.The surgeon had to use a pliers to pull the wire out.The guide was used again, but the surgeon could not able to put the wire through the hole where the wire had stuck before.The procedure was successfully completed with a slight surgical delay.There was no patient consequence reported.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: part: 03.111.907.Lot: 7842285.Manufacturing site: balsthal.Release to warehouse date: april 02, 2012.Expiry date: march 01, 2022.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The complaint is unconfirmed as we are not able to confirm the complaint description based on the received pictures.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPRESSION/DISTRACTION INSTR FOR ULNA OSTEOTOMY SYSTEM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9549200
Report Number2939274-2020-00048
Device Sequence Number19408186
Product Code HRS
UDI-Device Identifier10886982072658
UDI-Public(01)10886982072658
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number03.111.907
Device Catalogue Number03.111.907
Device Lot Number7842285
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date01/31/2020
Patient Sequence Number1